# SDR DALA14031475812

- Difficulty date: May 20, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 40,061 hours, 13,182 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE AT BS 820, S8L.  REMOVED DAMAGED FASTENER IAW SRM 53-00-01.  HFEC INSPECTED IAW SRM 53-00-01, NO ITEMS DETECTED.  INSTALLED SOLID FASTENER IAW SRM 53-00-01.
